# SDR CA190524015

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 4120T14P02
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED WITH RH ENGINE N1 VIBRATION `FLUCTUATIONS`.  CORRECTIVE ACTION: INSTALLED THE RIGHT ENGINE VIBRATION ACCELERATOR REF: STEPS IN AMM 77-31-01 PERFORMED OPS CHECK REF: AMM 71-00-00 OPS CHECK GOOD AT THIS TIME (TC# 20190524015)
